Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 609476, 5 pages
http://dx.doi.org/10.1155/2014/609476
Research Article

On Fractional Integral Inequalities Involving Hypergeometric Operators

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
3Institute of Space Sciences, Magurele Bucharest, Romania
4Department of Basic Sciences (Mathematics), College of Technology and Engineering, M.P. University of Agriculture and Technology, Udaipur 313001, India
5Department of Mathematics & Statistics, J.E.C.R.C. University, Jaipur 303905, India

Received 21 September 2013; Accepted 4 November 2013; Published 15 January 2014

Academic Editors: C. Yin and H. You

Copyright © 2014 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Anastassiou, Advances on Fractional Inequalities, Springer Briefs in Mathematics, Springer, New York, NY, USA, 2011.
  2. S. Belarbi and Z. Dahmani, “On some new fractional integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 86, 5 pages, 2009. View at Google Scholar · View at Scopus
  3. Z. Dahmani, O. Mechouar, and S. Brahami, “Certain inequalities related to the Chebyshev’s functional involving a type Riemann-Liouville operator,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 38–44, 2011. View at Google Scholar
  4. Z. Denton and A. S. Vatsala, “Monotonic iterative technique for finit system of nonlinear Riemann-Liouville fractional differential equations,” Opuscula Mathematica, vol. 31, no. 3, pp. 327–339, 2011. View at Google Scholar
  5. S. S. Dragomir, “Some integral inequalities of Grüss type,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 4, pp. 397–415, 2000. View at Google Scholar · View at Scopus
  6. S. L. Kalla and A. Rao, “On Grüss type inequality for hypergeometric fractional integrals,” Le Matematiche, vol. 66, no. 1, pp. 57–64, 2011. View at Google Scholar
  7. V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at Google Scholar · View at Scopus
  8. H. Öğünmez and U. M. Özkan, “Fractional quantum integral inequalities,” Journal of Inequalities and Applications, vol. 2011, Article ID 787939, 7 pages, 2011. View at Publisher · View at Google Scholar
  9. S. D. Purohit and R. K. Raina, “Chebyshev type inequalities for the saigo fractional integrals and their q-analogues,” Journal of Mathematical Inequalities, vol. 7, no. 2, pp. 239–249, 2013. View at Google Scholar
  10. J. D. Ramírez and A. S. Vatsala, “Monotonic iterative technique for fractional differential equations with periodic boundary conditions,” Opuscula Mathematica, vol. 29, no. 3, pp. 289–304, 2009. View at Google Scholar
  11. W. T. Sulaiman, “Some new fractional integral inequalities,” Journal of Mathematical Analysis, vol. 2, no. 2, pp. 23–28, 2011. View at Google Scholar
  12. P. L. Chebyshev, “Sur les expressions approximatives des integrales definies par les autres prises entre les mêmes limites,” Proceedings of the Mathematical Society of Kharkov, vol. 2, pp. 93–98, 1882. View at Google Scholar
  13. L. Curiel and L. Galué, “A generalization of the integral operators involving the Gauss' hypergeometric function,” Revista Técnica de la Facultad de Ingeniería Universidad del Zulia, vol. 19, no. 1, pp. 17–22, 1996. View at Google Scholar
  14. V. S. Kiryakova, Generalized Fractional Calculus and Applications, Pitman Research Notes in Mathematics Series no. 301, Longman Scientific & Technical, Harlow, UK, 1994.
  15. A. M. Mathai, R. K. Saxena, and H. J. Haubold, The H-Function: Theory and Applications, Springer, Dordrecht, The Netherlands, 2010.
  16. M. Saigo, “A remark on integral operators involving the Gauss hypergeometric functions,” Mathematical Reports, Kyushu University, vol. 11, pp. 135–143, 1978. View at Google Scholar